# SDR QXEA0100482

- Difficulty date: April 5, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 1,302 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME FLANGE IS CRACKED .5 INCH AT THE INTERSECTION OF FRAME 4 AND STRINGER 4P.  REPAIRED IAW DHC-8 RD 8-55-199.
